Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Experiencing pain in testicle and lower left abdomen. Burns while urinating and feels bloated. Any solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions

Recently I have been experiencing sharp pain in my left testicle all the way up to my lower left abdomen, my stools are fine, however it sometimes burns when going to the toilet to pee. It's very uncomfortable and hard to even sit down, the pain isn't as sharp anymore but my left testicle has a numb pain, so if I touch it it hurts, and my abdomen always feels bloated/full and has an underlying pain. I won't be able to see my GP until Monday so wanted to get some insight beforehand. I was on antibiotics for a UTI a week before, roughly 3 days after I finished the course I started experiencing these pains. I also forgot to mention that I am fasting this month (month of Ramadan) if that is relevant, but I did not fast the week I was on antibiotics.
Posted Thu, 30 Aug 2012 in Abdominal Pain
Answered by Dr. Pragnesh Vachharajani 41 minutes later

Thanks for posting your query.

The reason for having this much discomfort and pain could be infection in testis known as orchitis or infection any where in tract starting from testis to its duct carrying sperms can also lead to this.

This infection can be extension of UTI also.

You need medical examination and a course of medicines for this.

Please visit your doctor and get your self examined and treated.He may advise some investigation like blood counts,ultrasound of scrotum etc.

In mean time, please do following which should help.

>Avoid wearing tight clothes
>Avoid pressure on the part.
>Do hot hold urine
>Drink plenty of fluids orally
>Take analgesics that you are comfortable with regularly.
>Take light diet

I hope this helps.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor